# SDR ASAA2014020606791

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,348 hours, 6,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10730
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 22,359 hours, 6,989 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RIGHT PACK LIGHT ILLUMINATED ON RECALL, WILL NOT RESET.  ACFT GROUNDED.  BITE TEST OF RT PACK ZONE TEMP CONTROLLER FAULTS RT TCV.  REF FIM 21-62, TASK 831. REPLACED RT PACK TEMP CONTROL VALVE REF AMM 21-51-10.  NO LEAKS NOTED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002.  NO FAULTS NOTED.
